# SDR UALA2011110906115

- Difficulty date: November 7, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 40,694 hours, 8,774 cycles
- Engine: Pwa PW4077
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 21SN04459
- Part serial: 178
- Condition: Faulty
- Location: Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG OIL FILT SNSR L THE PRESSURE SWITCH FOR DETECTING IMPENDING OIL FILTER BYPASS ON THE LEFT ENGINE HAS FAILED.  STATUS  MSG01- ACTIVE CRUISE MODE DEPENDENT; SWITCH POSITION SIGNAL FROM OIL FILTER DIFFRNTL PRESS SW (L ENG) CHANNEL A AND B DO NOT AGREE.  DB- ELECTRONIC ENGINE CONTROL (L ENG, CH B) MSG02- ACTIVE CRUISE MODE DEPENDENT; SWITCH POSITION SIGNAL FROM OIL FILTER DIFFRNTL PRESS SW (L ENG) CHANNEL A AND B DO NOT AGREE.  MSG-7960861  ACTIVE ER MODE MSG-7960861 ACTIVE ER MODE PULLED MCD.  FOUND OK.  REPLADED MAIN OIL FILTER.  NO DEFECTS NOTED.  LEAK CHECKED OK.  CLEANED CONNECTOR TO OIL FILTER BYPASS SWITCH.  RAN ENGINE NO MSG. SWITCH INSTALLED 01OCT MAY BE SUSPECT UNIT. REPLACED OIL FILTER DIFFERENTIAL PRESSURE SWITCH. LEAK CHECK OKAY. ENGINE IDLE RUN WITH NO FAULT NOTED.
